Events Calendar

Download as iCal file

TimeWaver World 2017

timewaver world 2017

Date & Time

23rd and 24th November English Training
with Dr. med. Folker Meißner
25th and 26th November TimeWaver World Congress

Place

The Westin Grand Frankfurt
Konrad-Adenauer-Str. 7
60313 Frankfurt
This email address is being protected from spambots. You need JavaScript enabled to view it.
+49 69-2981750

(You will receive a list of the room allotments upon your registration.)

Price

Congress fees, 25th-26th November 2017:
Regular fee: 390.00
Incase of participation in the 2-days training with Dr. med. Folker Meißner: 312.00 € 
Participation only one day 216.00 

Fee for the 2-days TimeWaver Training with Dr. med. Folker Meißner (in English), 23rd-24th November 2017:    
Regular fee: 299.00 €
Incase of participation at the congress: 269.00 €
(Participation only on both days possible)

Fee for TimeWaver BIZ Training with Christiane Brand (in English), 27th November 2017:    
Regular fee: 189.00 €
Incase of participation at the congress: 159.00 €

TimeWaver World 2017


Creating awareness for a better world, is the slogan under which we will meet again this year at the TimeWaver World conference. We are looking forward to seeing you.

As every year, the TimeWaver World conference is a wonderful end of the year event for all TimeWaver users, friends and interested people. Get inspired with many original lectures for your work with TimeWaver and discover the latest developments of the TimeWaver systems.

Write down the date of the TimeWaver World 2017 in your calendar today. You will be informed about the details of the conference program by e-mail or mail over the course of the year.

We are looking forward to the TimeWaver World 2017 and hope to see all of you there too.

 

Booking & Contact

Billing address

I would like to get a personal demonstration of the following TimeWaver products:


*All fields marked with * are required.

Program

08:30 - 09:30
Registration

09:30 - 09:40
Babak Jafarian (CEO) and Dipl.-Inf. Shyam Nam Kasraei: Welcome to the TimeWaver World Congress 2017

09:40 - 10:30
Marcus Schmieke: Quantumphysics-Consciousness-Frequencies

10:30 - 11:30
Prof. Dr. Jan Rak: Particle, wave, frequency: What are frequencies really?

11:30 - 12:10
40 minutes coffee break

12:10 - 13:10
Dr. Carolyn McMakin: Treatment behind the scenes

13:10 - 13:30
Rob van Hees and André Göttler: TimeWaver Home – Frequencies for humans and animals

13:30 - 14:45
75 minutes lunch break

14:45 - 15:45
Nuno Nina: The Language of Frequencies - Correlation between Cellular Electrical States and Disease

15:45 - 16:45
HP Martina Kondritz: The „personal“ red thread in therapy and diagnosis

16:45 - 17:30
45 minutes coffee break

17:30 - 18:00
Marcus Schmieke und Dipl.-Geo. Bolko Schweisfurth: Medical documentation of medical success with TimeWaver from past and future

18:00 - 18:45
Ulrich Emil Dupree: Freedom from negative emotions – Let go what slows down life

18:45 - 20:15
90 minutes dinner

20:15 - 21:30
Eveningprogramm

08:30 - 09:10
Registration (for guests who only attend on Sunday)

09:15 - 09:20
Babak Jafarian (CEO) und Dipl.-Inf. Shyam Nam Kasraei: Welcome to the second day of the TimeWaver World 2017

09:20 - 10:20
Dr. med. Folker Meißner: Vibration - Frequency - Level: What does it really matter?

10:20 - 11:20
HP Antonie Peppler: Psychological Topics in Frequencies - The New in Homological Treatment

11:20 - 12:00
40 minutes coffee break

12:00 - 13:00
Dr. jur. HP Zirngibl: Allergies and parasites: Who is the boss in our body?

13:00 - 14:00
Dr. Carolyn McMakin: Heavy Metal Detox

14:00 - 15:30
90 minutes lunch break

15:30 - 16:15
Ulrich Emil Dupree: The miracle of forgiveness

16:15 - 16:45
Marcus Schmieke: Our vision for the year 2018

16:45 - 17:30
Final get-togehther coffee and snacks

17:30
End of congress

 

Contact a.o. Marcus Schmieke
NOTE! This site uses cookies and similar technologies.

In order to optimize our website for you and to be able to continuously improve it, we use cookies. By continuing to use the website, you agree to the use of cookies. Further information on cookies can be found in our privacy policy

OK